The Cauchy problem for distributed order equations in Banach spaces

  • Streletskaya Elizaveta M., Chelyabinsk State University, 129 Kashirin Brothers Street, Chelyabinsk, 454001, Russia
  • Fedorov Vladimir E., Chelyabinsk State University, 129 Kashirin Brothers Street, Chelyabinsk, Russia 454001;Shadrinsk State Pedagogical University, 3 Karl Liebknecht Street, Shadrinsk, Russia 641870; South Ural State University (National Research University), 76 Lenin Avenue, Chelyabinsk, Russia 454080
  • Debbouche Amar, Guelma University, 401, Guelma, Algeria 24000
Keywords: evolution equation, fractional Gerasimov-Caputo derivative, Cauchy problem, distributed order equation


The Cauchy problem for a distributed order equation in a Banach space with the fractional Gerasimov–Caputo derivative and a linear bounded operator in the right-hand side is studied. Existence and uniqueness conditions for the problem solution in the space of exponentially growing functions are found by the methods of the Laplace transformation theory. The solution is presented in the form of a contour integral of the bounded operator resolvent with a complex argument determined by the form of the distributed derivative. The analyticity of the solution in the right half-plane of the complex plane is proved. The general result is applied to the research of the Cauchy problem for an integro-differential system of equations with right-hand side in the form of composition of an integral operator with respect to the spatial variables and the linear transformation of the unknown vector-function.


[1]Caputo M., “Mean fractional-order derivatives, differential equations and filters”, Ann. Univ. Ferrara Sez. VII Sci. Mat., 41 (1995), 73–84  mathscinet  zmath
[2]Caputo M., “Diffusion with space memory modelled with distributed order space fractional differential equations”, Ann. Geophys, 46:2 (2003), 223–234
[3]Umarov S., Gorenflo R., “Cauchy and nonlocal multi-point problems for distributed order pseudo-differential equations”, Z. Anal. Anwend, 24 (2005), 449–466  mathscinet  zmath  elib
[4]Meerschaert M. M., Scheffler H.-P., “Stochastic model for ultraslow diffusion”, Stochastic Process. Appl., 116 (2006), 1215–1235  crossref  mathscinet  zmath  elib  scopus
[5]Atanackovió T. M., Oparnica L., Pilipovió S., “On a nonlinear distributed order fractional differential equation”, J. Math. Anal. Appl., 328 (2007), 590–608  crossref  mathscinet  zmath  scopus
[6]Kochubei A. N., “Distributed order calculus and equations of ultraslow diffusion”, J. Math. Anal. Appl., 340 (2008), 252–280  crossref  mathscinet  elib  scopus
[7]Jiao Z., Chen Y., Podlubny I., Distributed-order dynamic system. Stability, simulations, applications and perspectives, Springer-Verl., London, 2012  mathscinet
[8]Fedorov V. E., Debbouche A., “A class of degenerate fractional evolution systems in Banach spaces”, Differ. Equ., 49:12 (2013), 1569–1576  crossref  mathscinet  zmath  elib  elib  scopus
[9]Fedorov V. E., Gordievskikh D. M., “Resolving operators of degenerate evolution equations with fractional derivative with respect to time”, Russ. Math., 2015, no. 1, 60–70  mathnet  crossref  mathscinet  zmath  elib  scopus
[10]Gordievskikh D. M., Fedorov V. E., “Solutions of initial boundary value problems for some degenerate equations of systems of time-fractional order”, Izv. Irkutsk. Gos. Univ., Ser. Mat., 12 (2015), 12–22  mathnet  zmath
[11]Fedorov V. E., Gordievskikh D. M., Plekhanova M. V., “Equations in Banach spaces with a degenerate operator under a fractional derivative”, Differ. Equ., 51:10 (2015), 1360–1368  crossref  crossref  mathscinet  zmath  elib  elib  scopus
[12]Fedorov V. E., Nazhimov R. R., Gordievskikh D. M., “Initial value problem for a class of fractional order inhomogeneous equations in Banach spaces”, AIP Conf. Proc., 1759 (2016), 020008  crossref  scopus
[13]Fedorov V. E., Romanova E. A., Debbouche A., “Analytic in a sector resolving families of operators for degenerate evolution fractional equations”, J. Math. Sci., 228:4 (2018), 380–394  crossref  mathscinet  zmath  elib  scopus
[14]Kostic̀ M., Fedorov V. E., Ufa Math. J., 8:4 (2016), 98–110  mathnet  crossref  mathscinet  isi  elib  scopus
[15]Romanova E. A., Fedorov V. E., “Resolving operators of a linear degenrate evolution equation with Caputo derivative. The sectorial case”, Mat. Zamet. SVFU, 23:4 (2016), 58–72  zmath  elib
[16]Fedorov V. E., Romanova E. A., “On analytic in a sector resolving families of operators for strongly degenerate evolution equations of highest and fractional orders”, Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz., 137 (2017), 82–96  mathnet
[17]Fedorov V. E., Gordievskikh D. M., Baybulatova G. D., “Controllability of a class of weakly degenerate fractional order evolution equations”, AIP Conf. Proc., 1907 (2017), 020009  crossref  scopus
[18]Fedorov V. E., Plekhanova M. V., Nazhimov R. R., “Degenerate linear evolution equations with the Riemann–Liouville fractional derivative”, Sib. Math. J., 59:1 (2018), 136–146  mathnet  crossref  zmath  scopus
[19]Gordievskikh D. M., Fedorov V. E., Turov M. M., “Infinite-dimensional and finitedimensional $\epsilon$-controllability for a class of fractional order degenearte evolution equations”, Chelyab. Fiz. Mat. Zh., 3:1 (2018), 5–26  mathnet  mathscinet  elib
[20]Gerasimov A. N., “Generalization of linear deformation laws and their applications to problems of internal friction”, Prikl. Mat. Mekh., 12 (1948), 529–539
[21]Caputo M., “Lineal model of dissipation whose Q is almost frequancy independent. II”, Geophys. J. Roy. Astron. Soc., 13 (1967), 529–539  crossref  adsnasa  scopus
[22]Arendt W., Batty C. J. K., Hieber M., Neubrander F., Vector-valued Laplace transforms and Cauchy problems, Monogr. Math., 96, Springer-Verl., Basel, 2011  mathscinet
How to Cite
Streletskaya, E., Fedorov, V. and Debbouche, A. ( ) “The Cauchy problem for distributed order equations in Banach spaces”, Mathematical notes of NEFU, 25(1), pp. 63-72. doi: